# SDR COMA0760192

- Difficulty date: February 14, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 17,406 hours, 14,293 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX632827
- Condition: Failed
- Location: Rt Engine
- Part time: 15,284 hours, 12,642 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 5116 - EN ROUTE CVG-SAT LOST PRESSURE ON HYDRAULIC SYSTEM NR 2, FLIGHT RETURNED TO CVG.  REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP.
